Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/112952
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Quantized control of Markov jump nonlinear systems based on fuzzy hidden Markov model
Author: Dong, S.
Wu, Z.
Shi, P.
Su, H.
Huang, T.
Citation: IEEE Transactions on Cybernetics, 2018; 49(7):2420-2430
Publisher: IEEE
Issue Date: 2018
ISSN: 2168-2267
2168-2275
Statement of
Responsibility: 
Shanling Dong, Zheng-Guang Wu, Peng Shi, Hongye Su, and Tingwen Huang
Abstract: This paper considers the problem of asynchronous guaranteed cost control (GCC) for nonlinear Markov jump systems with stochastic quantization. Hidden Markov model is used to describe the nonsynchronous controller and the random quantization phenomenon. Based on Takagi–Sugeno fuzzy technique and Lyapunov function approach, a sufficient condition is obtained, which can not only ensure the asymptotic stability of the closed-loop system and existence of the desired controller, but also can yield the minimal upper bound of GCC performance. Finally, two examples are provided to demonstrate the correctness and reliability of our developed approaches.
Keywords: Asynchronous controller; hidden Markov model (HMM); random quantization; Takagi–Sugeno (T–S) fuzzy technique
Rights: © 2018 IEEE
RMID: 0030084950
DOI: 10.1109/TCYB.2018.2813279
Grant ID: http://purl.org/au-research/grants/arc/DP170102644
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.